MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO ESOPHAGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO ESOPHAGOSCOPE
Model Number EE-1580K
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the ccd module with drive pcb out of focus.Based on the result, we concluded that it was caused due to the observation position shift in the ccd module with drive pcb.Based on the technical report ""hr-rpt-0586(image failure)"" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Video image failure (out of focus).

Brand Name
PENTAX
Common Device Name
VIDEO ESOPHAGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key23712508
Report Number9610877-2025-54179
Device Sequence Number21397448
Product Code FDS
UDI-Device Identifier04961333076444
UDI-Public(01)04961333076444(11)220608
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K961564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEE-1580K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown